MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.86246

Медицинская библиотека · Cureus · 2025

Statin-Associated Myositis in a High-Risk Cardiovascular Patient: Challenges in Reintroducing Therapy.

Qi Guanming, Rao Aaida, Tariq Sara, Diaz Ledesma Lizeth

Клинический случайСтатьяПеревод в очереди

Аннотация

Statin-associated muscle symptoms (SAMS) are a common side effect of statin therapy, which is widely used to manage cardiovascular diseases (CVDs). These symptoms, which can range from mild muscle discomfort to more severe complications, may lead some patients to discontinue statin therapy, potentially affecting cardiovascular risk management. We present the case of a 67-year-old male patient with multiple cardiovascular comorbidities, including peripheral artery disease (PAD), who developed SAMS after resuming rosuvastatin. Management included statin discontinuation, supportive care with intravenous fluids, and transition to a non-statin lipid-lowering agent (proprotein convertase subtilisin/kexin type 9 (PCSK9) inhibitor). This case highlights the diagnostic and therapeutic challenges of managing SAMS in a patient with complex cardiovascular comorbidities, particularly focusing on distinguishing myopathy from ischemic symptoms and navigating statin reintroduction versus alternative lipid-lowering strategies.

Для цитирования: Qi Guanming, Rao Aaida, Tariq Sara, Diaz Ledesma Lizeth. Statin-Associated Myositis in a High-Risk Cardiovascular Patient: Challenges in Reintroducing Therapy.. Cureus. 2025. DOI: 10.7759/cureus.86246.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.